Ternary rings of Pappian planes
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 15 (1976) no. 1, pp. 23-27
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUPO_1976_15_1_a1,
author = {Markov\'a, Libu\v{s}e},
title = {Ternary rings of {Pappian} planes},
journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
pages = {23--27},
year = {1976},
volume = {15},
number = {1},
mrnumber = {0487753},
zbl = {0371.50008},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUPO_1976_15_1_a1/}
}
Marková, Libuše. Ternary rings of Pappian planes. Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 15 (1976) no. 1, pp. 23-27. http://geodesic.mathdoc.fr/item/AUPO_1976_15_1_a1/